# SDR WX0A2014082272104

- Difficulty date: August 20, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 49,477 hours, 24,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6011777
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS AT ROW 29 & 34 INOPERATIVE.  RELAMPED, OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
